It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-08-2013, 11:11 PM   #1
Newbie
(female)
 
Join Date: Feb 2013
Location: Beloit
Posts: 1
grace2611 HB User
Cool Weight gain

I will probably be put on Seroquel. I have been on Invega for over a year and it does squat. I have also been on Abilify, same. I am also on Viibryd 40mg and Lamictal 200 mg twice daily.

My question is how much weight gain is experienced. And how much hangover effect.

I have treatment resistant depression and have a hard time getting going in the AM and have serious doubts whether Seroquel will help with that.

Any other suggestions beside Serioquel. This class pretty much sucks as far as side effects, they are very serious.

 
Reply With Quote
Old 02-09-2013, 03:27 AM   #2
Senior Member
(female)
 
Join Date: Jul 2003
Location: Seattle
Posts: 193
cetiya HB User
Re: Weight gain

i've been on seroquel for about 8 years. i'm taking 1000 mg a night. i only take it for sleep. i have gained a ton of weight, ended up with diabetes and a hypertriglyceride level. it had pretty much ruined my health but without it, i just cant fall asleep. read the side affects. but you will be on a lot smaller dose, it shouldnt be too bad.
__________________
You will be remembered with love and pride PFC Jack Fossum. Semper Fi!

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-19-2013, 04:46 PM   #3
Newbie
(female)
 
Join Date: Feb 2013
Location: St. Louis, MO
Posts: 1
mycrazymind HB User
Re: Weight gain

I'm on Seroquel right now AND Invega (which is new). I'm on 600 of Seroquel and gained like 80 lbs on it, I would say. Now, I love the Invega and we are getting me off of the Seroquel...thank goodness.

 
Reply With Quote
Old 03-13-2013, 07:35 AM   #4
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,032
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: Weight gain

I took my first does last night. 12.5 mg. I dreamt like crazy!! Now I am unmotivated(yes even more) and feel muscle fatigue and brain fog. I was prescribed for depression/anxiety. I dont think I will take it again as I have 15lbs to lose from all the other meds I tried!

 
Reply With Quote
Old 06-14-2014, 10:17 AM   #5
Junior Member
(female)
 
Samfire's Avatar
 
Join Date: Apr 2012
Location: Ireland
Posts: 40
Samfire HB User
Re: Weight gain

Medication-related weight gain really just sucks!!!!!
__________________
Samfire

IBS, Scheuermanns Kyphosis, Occipital Neuralgia, DDD, Anxiety Depression; BPD; Hypertension

Meds: Omesar 20mg; Epilim Chrono 700mg; Seroquel 175mg;

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!